Couldn't find what you looking for?

TRY OUR SEARCH!

O.k., everyone.... Please help ease my mind!!!! Sorry this is long.... I am 36 yrs old and have always had irregular/light periods my whole life. I have two children (early teens). In January, I went to my reg dr for my annual exam. I started talking just about normal things, questions, etc. which made my mind really wander!!! My PAP was normal, CBC normal, but I had this "pressure" crampy feeling in my low abdomen. Dr didn't seem overly worried about it and sent me on my way. A week later, pelvic pain still there, so dr asked me to come in for urinalysis. I had a slight bladder infection. So, start antibiotics. Feeling improved some but not completely. Oh, also during routine pelvic exam dr mentioned "spots" on cervix. Freaked me out, so I decided it was time to find an OB/GYN for a second opinion. February 9th, I saw my new OB. All records were sent to him, indicating normal tests etc. I told him i was still feeling slight crampiness, so they did a urinalysis which indicated no uti. He diagnosed the spots as harmless "nabothian cysts", we discussed my irregular periods a little and he sent my on my way with a calendar to keep track of periods. Fast forward to today, second trip to OB at my request for an ultrasound because pelvic pressure still there. He said everything looked good except my uterus wall is pretty thick and said he'd like me to take progesterone for 10 days to try to force the uterine walls to flush. If they don't (I don't have a pretty heavy period) then they are going to do another ultrasound to see the walls of the uterus better. My question is... is this common? I am a worrier, so I automatically jump to cancer. Ugh... I can hardly function with worry. My reg dr put me on anti anxiety pills! Help? Anyone that has been through this that might be able to calm my fears??

Loading...

Just an update for anyone interested.... the progesterone/prometrium was not very fun to take as it made me very dizzy and sleepy after taking it, so i took it at night. about 4 days after taking the last pill, I started AF but it was not a normal one. seemed kinda watery and tissue-y (sorry if tmi), so of course i went in for the hysterosonogram (saline infused into uterus and ultrasound) and everything looked great!!! no more thick uterus wall and all is good. I guess the progesterone did what it was supposed to do!! All of this experience caused me extreme anxiety, mainly due to information found online regarding my symptoms. So... If I have any advice to leave for anyone reading this, it is... ask all the questions of your doctor you can think o, listen to their answers and knowledge and know that these things are VERY common and part of an agonizing process to ensure your good long life. ;-)
Reply

Loading...

I’m glad you’re okay. I’m going through the same problem. I hope all is fine.
Reply

Loading...